Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
Beau's Mom

Nausea, esophageal spasms

Recommended Posts

I've had nausea and constant burping of air for the past nine hours. I have not vomited, but the nausea and retching have gone on for nine hours unabated. and have kept down meds at 6 and 9 PM, including 9 hours. I have kept down 1/2 tab 25/100 carb/levo, 1.5 tabs of 25/100 carb/levo CR at 6 PM, as well as 1 mg clonazepam About 8 PM I was given 4 mg Zofran IM. At 9 PM I took 300 mg of fluvoxamine, 1 mg clonazepam, 200 mg trazadone,10 mg Baclofen, 25 mg of Seroquel, followed one hour later by 2 mg Ativan PO. The nausea is as bad as ever. A medical resident had me take 4 mg Zofran sub-lingual 20 minutes ago. So far no relief. Now my nurse thinks another dose of the two carb levos will put me to sleep. I seriously doubt it. The resident is calling back soon

 

I have quite a of dysphagia. Could two missed missed doses of 1/2 tab 25/100 between noon and six PM have caused spasms in my esophagus? Since nothing has helped, that's the only theory I have. Please respond ASAP because you will probably answer around 4 AM PST. Thank you.

Share this post


Link to post
Share on other sites

Two other options for nausea are tigan and domperidone.

 

Usually missing sinemet does not cause spasms, but in some cases could impact swallowing.

 

You may want to crush the tablets, take the parcopa dissolvable sinemet or ask about a temporary NG tube they can place to get medications down (a tube through the nose into the stomach).

 

Feel better soon.

Share this post


Link to post
Share on other sites

Have you been diagnosed with spasms? I have the same symptoms and I thought it was gastroperesis. I am having esophageal spasms test on 12/13. But gastric emptying tests came back negative. Can you tell me more about your symptoms and what you have been through?

Edited by Gerry22

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×